# SDR USAABB06088

- Difficulty date: December 14, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- Aircraft time: 70,659 hours, 12,982 cycles
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS INOPERATIVE IN THE FIRST CLASS CABIN AREA, RT SIDE. ALSO FOUND INOPERATIVE EMERGENCY LIGHTS MID LT CABIN. WIRING REPAIRS WERE ACCOMPLISHED TO BOTH SECTIONS. NO FURTHER FAULTS NOTED.
